# SDR AWXA200601988

- Difficulty date: November 14, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING REAR SPAR SUPPORT FITTING CRACKED, RSS 224, AT OUTBOARD END OF LEFT MAIN LANDING GEAR SUPPORT BEAM.  REPLACED LEFT WING REAR SPAR SUPPORT FITTING, RSS 224, AT OUTBOARD END OF LEFT MAIN LANDING GEAR SUPPORT BEAM IAW AWA ER 03-5726-06324-SS5.
